Aa
A
A
A
Close
Addiction: Substance Abuse Community
32.1k Members
1737401 tn?1310656298

Detoxing alone

I was Prescribed Hydrocodone 10/650 about 3 years ago thru a fam Dr for a wisdom tooth infection when he knew I didnt h ave the money to get it out. For some reason then, I took myself off cuz they were making me so groggy the next day. Only took them as needed and came off. 9 months ago, He perscribed the same thing for chronic back and hip pain along with Oxycodone 10/325 for breakthru pain. I built a tolerance very quickly. I have been taking 4 or 5 hydros at a time twice a day= 8-9 daily. Then to hold me over, til the next script, I would go get a 10 day supply of oxys. I was never in pain exept in the mornings. With a new law, he is unable to write them out like he used to. Its time to come off. Do I want to? Not really because I have an addiction. But They are also interupting my life cuz they are such a big part of my life and I need ahat big part for my kids. I told the Dr I was using more and I was afraid of the tylenol being too much. He said dont do that and took me to 10/325. That to me was calling out for help and he gave me none. Last week I ran out with no way to get more period for 6 more days! OMG! Im on xanax for anziety that I bumped up and some tramadol. That helped but nights were AWFUL once I ran out of tramadol! I would get so mad I would just start kicking my legs. Thought I was gonna go crazy!!! The restlesness was beyond horrible. I tried benadryl, niquil and otc sleep aid. I just got my LAST script of 60 today. Thing is, I found out these past few days, im not in all that pain anymore! Who knew? I was always so doped up, I didnt know! So now that Ive written my novel, I would like some help with tapering off this last bottle where i dont have to go thru these withdrawls. Especially night time battles. I did dave daytime problems too but nothing like night. Please HELP! Thank you so much for any feedback! And God bless you all out there going thru the same thing!
11 Responses
Avatar universal
I hope I got this right but from what I'm reading you have not used for 6 days and now want to taper off of your last script.  You just detoxed yourself for 6 days, just kieep going, dont use anymore your through the worst of the Wd's and day 7-14 will only get better.  

Sorry if i read it wrong but Let me know If i misread  the message your trying to convey.
1700643 tn?1464846682
U detoxed urself already from physical w/d already.It's that addiction talking to u.Get rid of those pills.u r like most addicts u abuse them so I don't see u being able to taper yourself even if u needed to on ur own. W/o abusing them.Btw everything I have read about tramadol its worse&harder to detox from then lortabs etc so don't touch them.Good luck
1737401 tn?1310656298
Yes you are correct, I was off them for 6 days and still having withdrawl. Thats why I thought it would be easier to taper off and have none. The part I cant handle is at night when my arms and legs wont stop!!! I feel like im going to go crazy! How long does that last? But you are right. I probably did get over the worst part but its the restlesness I cant get thru.
Avatar universal
Love your screenname.  I doing the same thing right now, I've been at a treatment center all week and was just informed about an hour ago that they can't help me.  So I'm going to attempt (again) to ween myself off of the hydrocodone.  Sounds like you and I were taking about the same amount, in pretty similar "boats" as it were!  PM me if you need a friend.
Avatar universal
hun try some benadrly and advil or tylenol...you have made it thru the worst of it...if u take the trams now you will have to start over..whens the last time u went 6 days? thats an amazing accomplishment!
Avatar universal
Listen to bbyblue, 6 days!  You are just going to have to go through the same wd's again even if you ween down.  The RLS was really bad for me too. There are things that you can do to help with the RLS, I took hot hot hot baths with epsom salts as often as i could 3-4 times a night, I used a heating pad and when that didnt work i just got up and stretched and walked around, lots of fluids.  I've also done alot of reading on this forum and people suggest things like bananas (potassium), tonic water has quinnine in it supposed to help.  There is an OTC product thats called Hylands Restless Legs, I didnt use these things because i found this forum on my fourth day but I woulda tried them all if I knew.  I know the feeling and I know it is not pleasant but one thing I can tell you is it doesnt last forever....it gets better and, if you want to get off these things, your going to have to go through it no matter what, theres no miracle cure.  You did 6 days so I know you can do it you already have!  Keep going and keep posting and other members with more experience will be sure to come by and offer their tips and support. Hope this helped a bit and I wish you the best of luck!  Keep posting.
1737401 tn?1310656298
You all are right. I just didnt think I could handle it anymore but knowing Ive gone thru the worst makes a world of difference. And knowing the restlessness wont last forever. I tried the OTC nightime sleep aid and that didnt work at all. I will look into other ways to overcome the RLS. Actually it feels like my whole body but my Im soooo tired! I dont wanna have to go thru this over again so Im not going to taper. I will keep posting with results. Thank you everyone and once Im ok I will definately be there with my answers for others.
1695559 tn?1311903428
awesome that you have decided to not taper... you have come so far! they are definitely rite about that! If you can talk to your dr. about the RLS it is more common then you think! alot of people think it is only from w/d and in your case it probably is but alot of people experience it for many different reasons stress is a big one! There are meds out there that are not habit forming that will give you relief from the RLS talk with your dr and see what he/she can do for you. my dr prescribed me carbidopa-levodopa generic for atamet,sinemet it worked well for me. you are almost there!! congrats on that!
Avatar universal
I was on 40 norco 10/325mg a day!! for 4 years. I did not know if I was coming or going. I was close to death for sure. If you have a tight relationship with your doctor or a deep connection in the pharmacy I am telling from a friend to a friend this is the miracle combo IF you can get it. 1. Blood pressure medication ( atenlolol) 2. anxiety med, (.5 ativan) ( this is when you have no pills and you go looking in drawers and behind stoves and in pockets thinking you have an opiate but know you dont lol ;) )... 3. rabaxin or motrin 800. 4. pepcid a.c.  Im telling you , that is the safe miracle combo, I was back to life in 3 days from 40 a day!! good luck. also your mind in a powerful thing. want it and you shall have it.
Avatar universal
from 40 a day to back to  life in 3 days..is amazing.......ive been using for about 3 years.  for the last yr about 10 pills a day. 10/650 or 10/325. i finally couldnt take it anymore, i told my wife, boss, kids and close friends about a week ago....been on suboxone for six days....no wd, but side effects....
1737401 tn?1310656298
40???? Wow. Im glad you came off! I cant afford to go to the dr again so the best I can do is benedryl and my xanax. And the RLS IS NOT GETTING BETTER! And I am under tons of stress that have nothing to do with the drugs. Im a single mom of two little girls stuck in a state staying with a friend trying to get back home. Long story but my nerves are shot and am terrified of what is to come(different forum, I know) but just saying its a very difficult time to come off them anyway! So some days I feel like Im getting nowhere and it will never end!
Have an Answer?
Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.